Skip to main content
Journal cover image

Warfarin-induced vasculopathy.

Publication ,  Journal Article
Becker, RC
Published in: Journal of thrombosis and thrombolysis
February 2007

Duke Scholars

Published In

Journal of thrombosis and thrombolysis

DOI

EISSN

1573-742X

ISSN

0929-5305

Publication Date

February 2007

Volume

23

Issue

1

Start / End Page

79 / 81

Related Subject Headings

  • Warfarin
  • Vascular Diseases
  • Immunohistochemistry
  • Humans
  • Cardiovascular System & Hematology
  • Calcinosis
  • Atherosclerosis
  • Anticoagulants
  • 3202 Clinical sciences
  • 3201 Cardiovascular medicine and haematology
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Becker, R. C. (2007). Warfarin-induced vasculopathy. Journal of Thrombosis and Thrombolysis, 23(1), 79–81. https://doi.org/10.1007/s11239-006-9021-8
Becker, Richard C. “Warfarin-induced vasculopathy.Journal of Thrombosis and Thrombolysis 23, no. 1 (February 2007): 79–81. https://doi.org/10.1007/s11239-006-9021-8.
Becker RC. Warfarin-induced vasculopathy. Journal of thrombosis and thrombolysis. 2007 Feb;23(1):79–81.
Becker, Richard C. “Warfarin-induced vasculopathy.Journal of Thrombosis and Thrombolysis, vol. 23, no. 1, Feb. 2007, pp. 79–81. Epmc, doi:10.1007/s11239-006-9021-8.
Becker RC. Warfarin-induced vasculopathy. Journal of thrombosis and thrombolysis. 2007 Feb;23(1):79–81.
Journal cover image

Published In

Journal of thrombosis and thrombolysis

DOI

EISSN

1573-742X

ISSN

0929-5305

Publication Date

February 2007

Volume

23

Issue

1

Start / End Page

79 / 81

Related Subject Headings

  • Warfarin
  • Vascular Diseases
  • Immunohistochemistry
  • Humans
  • Cardiovascular System & Hematology
  • Calcinosis
  • Atherosclerosis
  • Anticoagulants
  • 3202 Clinical sciences
  • 3201 Cardiovascular medicine and haematology